Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On embeddings into toric prevarieties

Authors: J. Hausen and S. Schröer
Journal: Proc. Amer. Math. Soc. 132 (2004), 681-685
MSC (2000): Primary 14E25, 14M25
Published electronically: July 7, 2003
MathSciNet review: 2019942
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give examples of complete normal surfaces that are not embeddable into simplicial toric prevarieties nor toric prevarieties of affine intersection.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14E25, 14M25

Retrieve articles in all journals with MSC (2000): 14E25, 14M25

Additional Information

J. Hausen
Affiliation: Fachbereich Mathematik und Statistik, Universität Konstanz, D-78557 Konstanz, Germany

S. Schröer
Affiliation: Mathematisches Institut, Ruhr-Universität, 44780 Bochum, Germany

PII: S 0002-9939(03)07162-4
Received by editor(s): August 17, 1999
Received by editor(s) in revised form: November 5, 2002
Published electronically: July 7, 2003
Communicated by: Michael Stillman
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia